Quick Search:

uzh logo
Browse by:
bullet
bullet
bullet
bullet

Zurich Open Repository and Archive

Maintenance: Tuesday, July the 26th 2016, 07:00-10:00

ZORA's new graphical user interface will be relaunched (For further infos watch out slideshow ZORA: Neues Look & Feel). There will be short interrupts on ZORA Service between 07:00am and 10:00 am. Please be patient.

Barbour, A D (1980). Equilibrium distributions for Markov population processes. Advances in Applied Probability, 12(3):591-614.

Full text not available from this repository.

View at publisher


Citations

Altmetrics

Additional indexing

Item Type:Journal Article, refereed, original work
Communities & Collections:07 Faculty of Science > Institute of Mathematics
Dewey Decimal Classification:510 Mathematics
Language:English
Date:1980
Deposited On:24 Feb 2010 14:18
Last Modified:05 Apr 2016 13:29
Publisher:Applied Probability Trust
ISSN:0001-8678
Free access at:Related URL. An embargo period may apply.
Publisher DOI:10.2307/1426422
Official URL:http://www.jstor.org/stable/1426422
Related URLs:http://user.math.uzh.ch/barbour/pub/Barbour/EquilibriumMPP.pdf (Author)

Users (please log in): suggest update or correction for this item

Repository Staff Only: item control page